Modes of Transportation - On a Motorcycle

Motorcycle Safety Days

Get off to a safe start this motorcycle season

Feeling rusty? Come tune up your skills and knowledge at Motorcycle Safety Days! We’ve teamed up with a variety of partners to help get you ready for the season.

Motorcycle Safety Days

Admission is free.

Food services on-site.

Saturday, May 6, 2017

From 10 a.m. to 5 p.m.
Centre de formation du transport routier de Saint-Jérôme in Mirabel

Saturday, May 13, 2017

From 10 a.m. to 5 p.m.
Centre de formation en transport de Charlesbourg in Québec

Indoor Activities

Exhibitors Fair

From 10 a.m. to 5 p.m.

  • Société de l’assurance automobile du Québec 
  • The Quebec motorcyclist federation (FMQ)
  • Kimpex
  • Helite Canada
  • Moto Journal
  • Custom Tour
  • Magazinemoto.com

INTERACTIVE TALKS

10:30 a.m.
How to Choose Your Motorcycle
Bertrand Gahel, editor of the French-language motorcycle guide, Guide de la moto

11:30 a.m.
Protective Helmets
Kimpex

1:30 p.m.
How to Choose Your Motorcycle
Bertrand Gahel, editor of the French-language motorcycle guide, Guide de la moto

2:30 p.m.
Protective Clothing and Innovations in Technology
Kimpex

3:30 p.m.
How to Choose Your Motorcycle
Bertrand Gahel, editor of the French-language motorcycle guide, Guide de la moto

DRIVING SIMULATORS

Workshop using driving simulators that reproduce real and diverse road, weather and traffic conditions.
Centre de formation du transport routier de Saint-Jérôme (in Mirabel)
Centre de formation en transport de Charlesbourg (in Québec)

MECHANICS WORKSHOP (in Québec only)

Motorcycle mechanics workshop on what needs to be checked at the beginning of each season and every time you get on your bike.
Centre de formation professionnelle de Neufchâtel
Limited spaces available.

  • 10:30 a.m.
  • 11:30 a.m.
  • 2:00 p.m.
  • 3:00 p.m.
  • 4:00 p.m.

Outdoor Activities

STATION 1 – BLIND SPOTS

Awareness-raising workshop on heavy vehicle blind spots and sharing the road.
Contrôle routier Québec

STATION 2 – SAFETY EQUIPMENT

Sound level meter and visual preventive inspection demonstrations performed on a police motorcycle.
Information on the enforcement of the Highway Safety Code and on legislation related to noise levels.
Sûreté du Québec
Société de l’assurance automobile du Québec
Service de police de la Ville de Montréal (in Mirabel)
Service de police de la Ville de Mirabel (in Mirabel)
Service de police de la Ville de Québec (in Québec)

STATION 3 – MOTORCYCLE POLICE OFFICERS

Closed track demonstrations of manoeuvres for handling a motorcycle at low speeds.
Service de police de la Ville de Montréal (in Mirabel)
Service de police de la Ville de Québec (in Québec)

Schedule: Every 30 minutes

STATION 4 – TECHNIQUE AND PRACTICAL REFRESHER WORKSHOPS

Demonstrations of techniques and practical refresher workshops. Participants will use their own motorcycles and practise with Moto-Pro FMQ’s experienced monitors.
Moto-Pro FMQ

Demonstration: low-speed driving manoeuvres and braking techniques

Duration: 30 minutes
Demonstrations by monitors. No registration required.

  • 10:30 a.m.
  • 12:30 p.m.
  • 3:00 p.m.

Starting and blind spot checking techniques

Duration: 30 minutes
On-site registration required. Limited spaces available.

  • 11:00 a.m.
  • 1:00 p.m.
  • 3:30 p.m.

Low-speed driving

Duration: 30 minutes
On-site registration required. Limited spaces available.

  • 11:30 a.m.
  • 2:00 p.m.
  • 4:00 p.m.

Driving with a passenger

Duration: 30 minutes
On-site registration required. Limited spaces available.

  • 12:00 p.m.
  • 2:30 p.m.
  • 4:30 p.m.

STATION 5 – CLOSED TRACK WORKSHOP

Participants will drive their own motorcycles on a closed track while being observed by experts who will provide them with tips and advice on how they can improve their driving, fix bad habits and avoid driving errors.
Société de l’assurance automobile du Québec

Closed track exercises on:

  • Starting
  • Low-speed driving 
  • Turning right
  • Avoiding an obstacle
  • Turning left
  • Slalom manoeuvres
  • Taking a curve

Schedule: every 15 minutes
Duration: 15 minutes
On-site registration required. Limited spaces available.

Workshop Registration

Registration for the workshops will take place on site.

Practical Workshop Rules

Motorcycle

  • You must use your own motorcycle for the practical workshops.
  • Your motorcycle must be in good condition (no leaks, proper tire pressure, no excessive tread wear, etc.).
  • Your motorcycle must be registered.
  • You must have a proof of insurance with you.
  • You must hold a valid motorcycle licence (Class 6A learner's licence, probationary licence or regular motorcycle licence).

Protective Gear

During the practical workshops, you must wear:

  • A helmet that meets safety standards
  • Anti-skid boots that cover your ankles
  • A protective jacket (made of leather or anti-abrasive material)
  • Gloves that completely cover your hands and wrists
  • Long pants

Passengers must wear the same protective gear as drivers.

You must follow instructions and stay within the track boundaries at all times.

Alcohol is prohibited.

Follow Motorcycle Days on Facebook (in French only):

Journée de la sécurité à moto à Mirabel

Journée de la sécurité à moto à Québec